# SDR SWIA200515665

- Difficulty date: October 7, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 4,718 hours, 4,097 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O SIDE WINDOW CRACKED.   REPLACED F/O SIDE WINDOW IAW MM 56-00-00 AND 56-11-01 AND 56-12-01.  P/N NP139322-3, S/N OFF 03161H6059.
